Advertisement

Sur les anneaux de groupe héréditaires

  • J. M. Goursaud
  • J. Valette
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 740)

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Références

  1. [1]
    I.G. Connell-On group rings-Canad. J. Math, 15, (1963) p.650–685.MathSciNetCrossRefzbMATHGoogle Scholar
  2. [2]
    J.M. Goursaud, J.L. Pascaud-Anneaux de polynômes semi-héréditaires (à paraître).Google Scholar
  3. [3]
    D.G. Higman-Modules with a group of operators-Duke Math. J. 21 (1954) 369–376.MathSciNetCrossRefzbMATHGoogle Scholar
  4. [4]
    B.H. Neumann-Groups with finite classes of conjugate elements-Proc. Lond. Math. Soc 3, no1 (1951).Google Scholar
  5. [5]
    J.R. Stallings-On torsion free groups with infinctely mary ends-Ann Math 88 (1968) 312–334.MathSciNetCrossRefzbMATHGoogle Scholar
  6. [6]
    R.G. Swan-Groups of cohomological dimension one-J. of Algebra 12 no4 (1969) 585–610.MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Springer-Verlag 1979

Authors and Affiliations

  • J. M. Goursaud
    • 1
  • J. Valette
    • 1
  1. 1.Département de MathématiquesUniversité de PoitiersPoitiers

Personalised recommendations